Geometric structure of higher-dimensional spheres

G. Avila*, S. J. Castillo, J. A. Nieto

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We explain in some detail the geometric structure of spheres in any dimension. Our approach may be helpful for other homogeneous spaces (with other signatures) such as the de Sitter and anti-de Sitter spaces. We apply the procedure to the recently proposed division-algebras/Poincaré-conjecture correspondence. Moreover, we explore the possibility of a connection between N-qubit system and the Hopf maps. We also discuss the possible links of our work with squashed-spheres in supergravity and pseudo-spheres in oriented matroid theory.

Original languageEnglish
Pages (from-to)955-975
Number of pages21
JournalJournal of Interdisciplinary Mathematics
Issue number5-6
StatePublished - 1 Nov 2016

Bibliographical note

Publisher Copyright:
© 2016 Taru Publications.


  • Poincaré-Conjecture and Division Algebras
  • Spheres


Dive into the research topics of 'Geometric structure of higher-dimensional spheres'. Together they form a unique fingerprint.

Cite this